MathSciNet Relay Station
MathSciNet bibliographic data
MR2170569 (2006f:03069) 03D28 (68Q30)
Downey, Rod; Miller, Joseph S. A basis theorem for $\Pi\sp 0\sb 1$ classes of positive measure and jump inversion for random reals. Proc. Amer. Math. Soc. 134 (2006), no. 1, 283–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement